# SDR AALA202512034562

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spring
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER.ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE HAS EVIDENCE OF SURFACE RUST. REMOVED AND INSTALLED RIGHT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE. PER AMM 27-31-34.
